# SDR SWAA2023121222005

- Difficulty date: November 15, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE BETWEEN BS 767 TO BS 787 AND RBL 21 WL 156 AFT CARGO COMPARTMENT 2023-694293<[01] REPLACED ANGLE BETWEEN BS 767 TO BS 787 AND RBL 21 WL 156 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG#146A8123 SHEET:16; REV:-. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED ANGLE BETWEEN BS 767 TO BS 787 AND RBL 21 WL 156 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG#146A8123 SHEET:16; REV:-. SEE INDIVIDUAL SIGN OFFS BELOW. CERTIFIED RII
